# SDR MWEA020247

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59112802
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER 21 HAS CORROSION PRESENT ON FORWARD LOWER LEG FROM XRS 69 THROUGH 91.  FOUND CRACKS ON STRINGER.  REMOVED AND REPLACED SECTION OF STRINGER.  INSTALLED REPAIR SPLICES.
